0
2013
Impact Factor

Ibrahima Faye

118, Route de Narbonne, 31062 Toulose cedex 04
Laboratorie Emil Picard, UMR 5580, Universite Paul Sabatier

Publications:

Faye I.
On the meromorphic non-integrability of Euler's equations on $so(4)$
2000, vol. 5, no. 4, pp.  477-484
Abstract
We find the necessary conditions of existence of an additional meromorphic first integral of the Euler's equations on the Lie algebra $so(4)$.
Citation: Faye I.,  On the meromorphic non-integrability of Euler's equations on $so(4)$, Regular and Chaotic Dynamics, 2000, vol. 5, no. 4, pp. 477-484
DOI:10.1070/RD2000v005n04ABEH000160

Back to the list